MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® TITANIUM HEXED SCREW; DENTAL SCREW

ZIMVIE US CORP LLC CERTAIN® TITANIUM HEXED SCREW; DENTAL SCREW
Catalog Number IUNIHT
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10.Concomitant medical products: int610, osseotite® tapered certain® implant 6 x 10mm lot 2018070976.
 
Event or Problem Description
Doctor reported that implant at tooth site 27 was removed due to bone loss and infection.Patient referred pain.Crown loosening was also reported.This complaint refers to the loosening of the screw event.

Brand Name
CERTAIN® TITANIUM HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24857121
Report Number0001038806-2026-01989
Device Sequence Number21141865
Product Code NHA
UDI-Device Identifier00844868008545
UDI-Public(01)00844868008545(17)290902(10)1287373
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIUNIHT
Device Lot Number1287373
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/02/2026
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE
Patient SexFemale
Patient EthnicityNon Hispanic